Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 958201, 21 pages
http://dx.doi.org/10.1155/2012/958201
Research Article

Toeplitz Operators on the Dirichlet Space of

1School of Mathematical Sciences, Dalian University of Technology, Liaoning 116024, China
2College of Computer and Information, Fujian Agriculture and Forestry University, Fujian 350002, China

Received 13 August 2012; Accepted 10 October 2012

Academic Editor: Alberto Fiorenza

Copyright © 2012 HongZhao Lin and YuFeng Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Brown and P. R. Halmos, “Algebraic properties of Toeplitz operators,” Journal für die Reine und Angewandte Mathematik, vol. 213, pp. 89–102, 1964. View at Google Scholar
  2. S. Axler and Ž. Čučković, “Commuting Toeplitz operators with harmonic symbols,” Integral Equations and Operator Theory, vol. 14, no. 1, pp. 1–12, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. P. Ahern and Ž. Čučković, “A theorem of Brown-Halmos type for Bergman space Toeplitz operators,” Journal of Functional Analysis, vol. 187, no. 1, pp. 200–210, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. P. Ahern, “On the range of the Berezin transform,” Journal of Functional Analysis, vol. 215, no. 1, pp. 206–216, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. S. Axler and D. Zheng, “Compact operators via the Berezin transform,” Indiana University Mathematics Journal, vol. 47, no. 2, pp. 387–400, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. G. Cao, “Fredholm properties of Toeplitz operators on Dirichlet spaces,” Pacific Journal of Mathematics, vol. 188, no. 2, pp. 209–223, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. Y. F. Lu and S. H. Sun, “Toeplitz Operators on Dirichlet Spaces,” Acta Mathematica Sinica, vol. 17, no. 4, pp. 643–648, 2001. View at Publisher · View at Google Scholar · View at Scopus
  8. Y. J. Lee, “Algebraic properties of Toeplitz operators on the Dirichlet space,” Journal of Mathematical Analysis and Applications, vol. 329, no. 2, pp. 1316–1329, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. Y. Chen and N. Q. Dieu, “Toeplitz and Hankel operators with L,1 symbols on Dirichlet space,” Journal of Mathematical Analysis and Applications, vol. 357, no. 1, pp. 214–224, 2009. View at Google Scholar
  10. Y. Chen, Y. J. Lee, and Q. D. Nguyen, “Algebraic properties of Toeplitz operators on the harmonic Dirichlet space,” Integral Equations and Operator Theory, vol. 69, no. 2, pp. 183–201, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. T. Yu, “Toeplitz operators on the Dirichlet space,” Integral Equations and Operator Theory, vol. 67, no. 2, pp. 163–170, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. J. J. Duistermaat and Y. J. Lee, “Toeplitz operators on the Dirichlet space,” Journal of Mathematical Analysis and Applications, vol. 300, no. 1, pp. 54–67, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. L. Geng and Z. Zhou, “Commuting Toeplitz operators on the Dirichlet space of the ploydisk,” Science in China A, vol. 5, pp. 37–445, 2010. View at Google Scholar
  14. Z.-H. Zhou and X.-T. Dong, “Algebraic properties of Toeplitz operators with radial symbols on the Bergman space of the unit ball,” Integral Equations and Operator Theory, vol. 64, no. 1, pp. 137–154, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. X.-T. Dong and Z.-H. Zhou, “Algebraic properties of Toeplitz operators with separately quasihomogeneous symbols on the Bergman space of the unit ball,” Journal of Operator Theory, vol. 66, pp. 141–152, 2010. View at Google Scholar
  16. S. Grudsky, A. Karapetyants, and N. Vasilevski, “Toeplitz operators on the unit ball in n with radial symbols,” Journal of Operator Theory, vol. 49, no. 2, pp. 325–346, 2003. View at Google Scholar · View at Zentralblatt MATH
  17. N. Vasilevski, “Quasi-radial quasi-homogeneous symbols and commutative Banach algebras of Toeplitz operators,” Integral Equations and Operator Theory, vol. 66, no. 1, pp. 141–152, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. Y. Chen, “Commuting Toeplitz operators on the Dirichlet space,” Journal of Mathematical Analysis and Applications, vol. 357, no. 1, pp. 214–224, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. Y. Chen, H. M. Xu, and T. Yu, “Commutativity of Toeplitz operators on the Dirichlet space (II),” Chinese Annals of Mathematics A, vol. 31, no. 6, pp. 737–748, 2010. View at Google Scholar · View at Zentralblatt MATH